# SDR UALA2013043003016

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 67,635 hours, 24,824 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Sequence
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L PASSENGER ENTRY DOOR WOULD NOT CLOSE.  REPORTED BY CUSTOMER SERVICE.  2L DOOR HANDLE OUT OF SEQUENCE, CYCLED DOOR OPEN AND CLOSED FROM INSIDE TO SEQUENCE HANDLE WITH DOOR MECHANISM.  OPS OKAY.
